# SDR 815AC701

- Difficulty date: January 29, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N815AC
- Make and model: Cessna 310R
- Aircraft serial: 310R0597
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROACH TO LANDING, WOULD NOT EXTEND, ELECTRICALLY.  MANUAL EXTENSIONS PROCEDURES WERE FOLLOWED AND OPERATED NORMALLY.  PILOT EXTENDED LANDING GEAR USING MANUAL EXTENSION PROCEDURES, 3 GREEN DOWN AND LOCKED INDICATIONS, AN UNEVENTFUL LANDING WAS COMPLETED.  AC RETURNED ON A FERRY FLIGHT.  TROUBLESHOOTING IS ON GOING, PROBLEM COULD NOT BE DUPLICATED.  (K)
